Downloads: 56

Files in This Item:
File Description SizeFormat 
B32_015.pdf992.58 kBAdobe PDFView/Open
Title: Continued fractions in $p$-adic numbers (Algebraic Number Theory and Related Topics 2010)
Authors: KOJIMA, Michitaka
Keywords: MSC: 11J70
11S99
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 239
End page: 254
URI: http://hdl.handle.net/2433/196239
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.